# SDR UALA2010061502101

- Difficulty date: June 14, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N194UA
- Make and model: Boeing 747422
- Aircraft serial: 26892
- Aircraft time: 49,406 hours, 5,582 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Reads Low
- Location: Escape Slide
- Component: Slide
- Component part number: 7A147913
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 LT DOOR SLIDE BOTTLE PRESSURE LOW.  DEFERED IAW MEL 52010 REF 5211A. REPLACED DOOR 2L DOOR MOUNTED ESCAPE SLIDE RAFT.
